# SDR USAASB99215

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Stud
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DFW - FLT 870 - CAPTAIN REPORTED THAT AFTER TAKEOFF FROM DFW AND CLIMBING THROUGH 17,000 FT, THE NR 1 ENGINE OIL TEMPERATURE ROSE ABOVE THE RED RADIAL.  CREW SHUTDOWN THE NR 1 ENGINE, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT DFW.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TOWED TO THE GATE BY MAINTENANCE.  TOTAL SINGLE ENGINE TIME WAS  16 MINUTES.  MAINTENANCE FOUND GROUNDING STUD 16A LOOSE.  VERIFIED FLUCTUATIONS AND RISE IN GAUGE.  CLEANED AND TIGHTENED STUD AND TERMINAL.  RAN ENGINE TO FULL POWER.  NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD.  (M)
